# SDR ASAA2020102633416

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,971 hours, 8,056 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THRU FL 290 LT FMC FAILED QH COMPLETED AND PROCEEDED SINGLE FMC (RIGHT FMC OPERATIONS NORMAL).  GROUNDED-YES.  PERFORMED B737-900 FIM 34-61 TASK 801, NO FAULTS NOTED AT THIS TIME.
